[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] RE: Antibiotic "Tequin"

In a message dated 11/5/01 5:47:50 PM !!!First Boot!!!, email @ redacted 

<< Has anyone had any experiences with the antibiotic "Tequin".  I have had 
 pneumonia for almost 2 weeks now and that is what they have me on now.  I 
 noticed after around the 3rd day my sugars are trying to stay up.  I know 
 being sick in general is gonna do that too but have been running pretty 
 normal until this medication.  It is doing wonders for the chest though so I 
 will compensate anyway.  Just wondering.
I have never heard of Tequin, but I do know that some antibiotics (including 
Cipro) will elevate blood sugars.  My son has been on various antibiotics the 
last few months and a couple have increased his sugars.  It's very 
frustrating.  Good luck and feel better!
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml